# SDR DXTA2023122610411

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 8,713 hours, 6,942 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUCT 1 OVERTEMP YELLOW CAS MESSAGE ILLUMINATED IN FLIGHT WHILE ENTERING ICE CONDITIONS AT 9000 FEET.  THERE WAS A SMELL IN CABIN AS WELL AS  A TEMP RISE WHEN ANTI-ICE ON.   COMPLIED WITH QRH CHKLST &  ABLE TO GET CAS MESSAGE OUT.  APPLIED POWER. FOUND NO ACTIVE DUCT OVERTEMP CAS.PER MCC AND PREVIOUS TROUBLESHOOTING HISTORY,  REMOVED AND REPLACED TEMP SENSOR IAW AMM 21-61-04. OPS CHECK GOOD.  REMOVED & REPLACED TEMP MODULATION VALVE IAW AMM 21-61-02.  RAN BOTH ENGINES AND PERFORMED OPS & LEAK CHECKS WITH SATISFACTORY RESULT.
